# SDR SABA9700007

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N693JX
- Make and model: Bag JETSTM3101
- Aircraft serial: 693
- System (JASC): 3442 · Weather Radar System
- Part: Right Unit
- Part number: 6224022001
- Condition: Inoperative
- Location: Forward Fuselage
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEX - FLT 5201 - AIRCRAFT WEATHER RADAR WENT INOP AFTER DEPARTURE.  PILOT TURNED BACK TO FIELD AND LANDED OVERWEIGHT.  CREW ATTEMPTED TO BURN FUEL PRIOR TO LANDING, BUT DUE TO THUNDERSTORMS IN THE AREA, HAD TO LAND.  MAINTENANCE WAS SENT TO LEX.  THEY PERFORMED AN OVERWEIGHT LANDING INSPECTION.  NO DAMAGE WAS FOUND.  ALL TIRES WERE REPLACED AND THE WEATHER RADAR R/T WAS REMOVED AND REPLACED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (M)
